# SDR COEA2022102510803

- Difficulty date: September 12, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 38,077 hours, 42,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238881 NR 600018  HEAVY CHECK  COE/MAJOR REPAIR: UPPER WING ACCESS DOOR CUTOUT FOR PANEL 622CT HAS FRETTING DAMAGE. CORRECTIVE ACTION: REPAIR PER ATR SRAS DO/TS-4828/10...6020 ISSUE F, DATED 10/20/2022.
